February 2019 to February 2021 – Post Doctoral Fellow – TIFR CAM, Bengaluru
Steady state reaction diffusion equations with nonlinear boundary conditions and its applications to spatial ecology.
Existence, uniqueness and multiplicity results for fully nonlinear elliptic equations.
Eigenvalue problem for robin p-Laplacian operator.
Awards & Fellowships
2019 – Smt Lakshmikutty Amma And Sri Krishnan Kutty Nair Prize for best Thesis – IIT Madras
2017- ERASMUS+ Fellowship for Visiting University of Koblenz, Germany - European Union
2012- Qualified CSIR- JRF with AIR-70 - UGC CSIR
2012- Qualified GATE with AIR 422- IITs
Bifurcation and multiplicity results for a class of n X n p-Laplacian system - Mohan Mallick, B. Son, R. Shivaji, S. Sundar, Communication in Pure and applied Analysis, 17, No.3, 1295-1304 (2018).
Infinite semipositone problems with a falling zero and nonlinear boundary conditions - Mohan Mallick, L. Sankar, R. Shivaji, S. Sundar - Electronic Journal of Differential Equations, 2018, No. 193, 1-13 (2018)
Existence, bifurcation and multiplicity results for a class of n X n p-Laplacian system- Mohan Mallick, S. Sundar - Springer Proceeding in Mathematics and Statistics, 320, 283-295 (2020)
A Three solution theorem for Pucci’s extremal operator and its application - Mohan Mallick, R. B. Verma - Topological Methods in Nonlinear Analysis(accepted)